# SDR DL777090319

- Difficulty date: February 26, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 42,180 hours, 6,085 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Intermittent
- Location: Lt Eng Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK CENTER FUEL PUMP L EICAS MSG CAME ON.  MX MSG 28-11002.28-11030 T/S PER FIM 28-22-00-810-838 BOTH MSG INTERMITTENT FAULT.
